MathSciNet Relay Station
MathSciNet bibliographic data
MR593052 20G10 (57T10)
Alperin, Roger Homology of ${\rm SL}\sb{2}({\bf Z}[\omega ])$. Comment. Math. Helv. 55 (1980), no. 3, 364–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement